# SDR DL757021286

- Difficulty date: November 1, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fs 1711, S-15l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1711 / STRG. 14L-17L :                 DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND WITH 2 DENTS AT FS 1711 BETWEEN STRINGERS 14L & 17L.  THE DENTS WERE REMOVED WITH 2 SKIN    CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL  ALUMINUM REPAIR DOUBLER PER ER/A 383877-14, REV A.
